# SDR 2001F00485

- Difficulty date: August 31, 2001
- Submitted: October 26, 2001
- Operation: Air carrier
- Aircraft: N275AS
- Make and model: Emb EMB-120
- Aircraft serial: 120234
- System (JASC): 2720 · Rudder Control System
- Part: Mount
- Part number: 6225735004
- Condition: Defective
- Location: Rudder Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLT 4810 - FLT FROM DFW-TUL, THE A/C WAS HARD TO CONTROL. WHEN THE A/P WAS DISCONNECTED, ELEVATOR AND RUDDER WERE HEAVY AS IF THEY WERE STILL CONNECTED TO THE A/P. CREW PULLED THE A/P CIRCUIT BREAKERS, BUT DID NOT FIX THE PROBLEM. DECLARED AN EMERGENCY AND A/C LANDED IN TUL W/O INCIDENT. WHILE INSP THE A/P SYS, FOUND ELEVATOR TRIM SERVO MOTOR BINDING. REMOVED AND REPLACED THE ELEVATOR TRIM SERVO (P/N 6225734002). OPS CHECK GOOD. AFTER TEST FLT, PILOT REPORTED WITH YAW DAMPER ENGAGED, RUDDER PEDALS WOULD NOT MOVE.  UPON INSP, FOUND RUDDER SERVO MOUNT DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE RUDDER SERVO MOUNT (P/N 6225735004)  OPS CHECKS GOOD.  (M)
